Alexander Odesskii

SHARCNET Research Chair and Associate Professor of Mathematics

Office: Mackenzie Chown J432
905 688 5550 x3297
aodesski@brocku.ca

My main research interests are in Mathematical Physics in the sense of Mathematics inspired by ideas that come from Theoretical Physics. More precisely, I am interested in algebraic and geometric structures which come from quantum field theory, statistical mechanics and the theory of integrable systems.

Academic Journal Papers, refereed

  • Odesskii A. V., Feigin B. L., Elliptic deformations of current algebras and their representations by difference operators (Russian) Funktsional. Anal. i Prilozhen. 31 (1997), no. 3, 57­­70, 96; translation in Funct. Anal. Appl. 31 (1997), no. 3, 193­­203 (1998) (Reviewer: V. Leksin).
  • Feigin Boris, Jimbo Michio, Miwa Tetsuji, Odesskii Alexander, Pugai Yaroslav, Algebra of screening operators for the deformed W­algebra. Comm. Math. Phys. 191 (1998), no. 3, 501­­541 . (Reviewer: Junichi Shiraishi), Full text
  • Feigin Boris, Odesskii Alexander, A family of elliptic algebras. Internat. Math. Res. Notices 1997, no. 11, 531­­539. (Reviewer: Michel Van den Bergh).
  • Odesskii A. V., Feigin B. L., Sklyanin’s elliptic algebras. The case of a point of finite order. (Russian) Funktsional. Anal. i Prilozhen. 29 (1995), no. 2, 9­­21, 95; translation in Funct. Anal. Appl. 29 (1995), no.2, 81­­90.
  • Odesskii A. V., Feigin B. L., Constructions of elliptic Sklyanin algebras and of quantum Rmatrices. (Russian) Funktsional. Anal. i Prilozhen. 27 (1993), no. 1, 37­­45; translation in Functional Anal. Appl. 27(1993), no. 1, 31­­38 (Reviewer: Tomasz Brzezinski).
  • Odesski A. V., Rational degeneration of elliptic quadratic algebras. Infinite analysis, Part A, B ( Kyoto , 1991), 773­­779, Adv. Ser. Math. Phys., 16, World Sci. Publishing, River Edge, NJ, 1992. (Reviewer: Michel Van den Bergh)
  • Odesskii A. V., Feigin B. L., Sklyanin’s elliptic algebras. (Russian) Funktsional. Anal. i Prilozhen. 23 (1989), no. 3, 45­­54, 96; translation in Functional Anal. Appl. 23 (1989), no. 3, 207­­214 (1990) (Reviewer: S.Paul Smith).
  • Odesskii A. V., An analogue of the Sklyanin algebra. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 2, 78­­79.
  • A.V.Odesskii and B.L.Feigin, Coordinate ring of the quantum grassmanian and intertwiners for the representations of Sklyanin algebras. Topics in quantum groups and finite­type invariants, 55­­64, Amer. Math. Soc. Transl. Ser. 2, 185, Amer. Math. Soc., Providence , RI , 1998. (Reviewer: Michel Van den Bergh),
  • B.L.Feigin and A.V.Odesskii, Vector bundles on elliptic curve and Sklyanin algebras. Topics in quantum groups and finite­type invariants, 65­­84, Amer. Math. Soc. Transl. Ser. 2, 185, Amer. Math. Soc., Providence , RI , 1998. (Reviewer: Michel Van den Bergh), q­alg/9509021
  • A.Odesskii and V.Rubtsov, Polynomial Poisson algebras with regular structure of symplectic leaves. Theoretical and Mathematical Physics V.133, no.1 (2002),
  • A.Odesskii, Belavin Elliptic R­matrices and exchange algebras. (Russian) Funktsional. Anal. i Prilozhen. 36 (2002), no. 1, 59­­74, 96; translation in Funct. Anal. Appl. 36 (2002), no. 1, 49­­61,
  • A.Belavin, A.Odesskii and R.Usmanov, New relations in the algebra of the Baxter Q­operators. Theoretical and Mathematical Physics V.130, no.3 (2002), 383­­413,
  • A.Odesskii, Set­-theoretical solutions to the Yang­Baxter Relation from factorization of matrix polynomials and theta­functions. Mosc. Math. J. 3 (2003), no. 1, 97­­103, math.QA/0205051
  • B.Enriquez, A.Odesskii, Quantization of canonical cones of algebraic curves. Ann. Inst. Fourier ( Grenoble ) 52 (2002), no. 6, 1629­­1663, math.AG/0112148
  • H. Braden, A. Gorsky, A. Odesskii, V. Rubtsov, Double Elliptic Dynamical Systems From Generalized Mukai ­ Sklyanin Algebras. Nuclear Phys. B 633 (2002), no. 3, 414­­442, Full text
  • A.Odesskii, Bihamiltonian elliptic structures. Mosc. Math. J. 4 (2004), no. 4, 941—946, math.QA/0212210
  • A.Odesskii, V. Sokolov, Compatible Lie brackets related to elliptic curve. Journal of Mathematical Physics 47, 013506 (2006),
  • A.Odesskii, V.Sokolov, Integrable matrix equations related to pairs of compatible associative algebras. J. Phys. A: Math. Gen. 39 (2006), 12447­12456,
  • A.Odesskii, V.Sokolov, Algebraic structures connected with pair of compatible associative algebras. International Mathematical Research Notices, vol. 2006, Article ID 43734, 35 pages, 2006,
  • A.Odesskii, V.Sokolov, Pairs of compatible associative algebras, classical Yang­Baxter equation and quiver representations. Communications in Mathematical Physics, vol. 278, 1 (2008), 83­99, math.QA/0611200
  • A.Odesskii, V.Sokolov, On (2+1)­D hydrodynamic type systems possessing pseudopotential with movable singularities,  Functional. Anal. Appl. V.42, no. 3,  July 2008, math­ph/0702026
  • A.Odesskii, A family of (2+1)­dimensional hydrodynamic­type systems possessing a pseudopotential.  Selecta Math. (N.S.)  13  (2008),  no. 4, 727—742, arXiv:0704.3577
  • A.Odesskiĭ, M.Pavlov, V.Sokolov, Classification of integrable Vlasov­type equations. (Russian) Teoret. Mat. Fiz.  154  (2008),  no. 2,  249—260,  arXiv:0710.5655

Review Articles, refereed

  • A.Odesskii, Elliptic algebras. Russian Mathematical Surveys V.57 (2002) no. 6, Full text

Conference contributions, refereed

  • A.V.Odesskii and B.L.Feigin, Quantized moduli spaces of the bundles on the elliptic curve and their applications. Integrable structures of exactly solvable two­dimensional models of quantum field theory ( Kiev , 2000), 123­­137, NATO Sci. Ser. II Math. Phys. Chem., 35, Kluwer Acad. Publ., Dordrecht , 2001. (Reviewer: Zhenbo Qin), math.QA/9812059
  • A.V.Odesskii and B.L.Feigin, Functional realization of some elliptic Hamiltonia structures and bosonization of the corresponding quantum algebras. Integrable structures of exactly solvable twodimensional models of quantum field theory ( Kiev , 2000), 109­­122, NATO Sci. Ser. II Math. Phys. Chem., 35, Kluwer Acad. Publ., Dordrecht , 2001. (Reviewer: Shao­Ming Fei), math.QA/9912037
  • A. Odesskii, V. Rubtsov, Integrable systems associated with elliptic algebras. The proceedings of the Workshop on Elliptic Integrable Systems, Rokko Lectures in Mathematics, N 18, Eds. M. Noumi and K. Takasaki, math.QA/0404159 Preprints •  E. V. Ferapontov, A. V. Odesskii, Integrable Lagrangians and modular forms, arXiv:0707.3433

Preprints

  • E. V. Ferapontov, A. V. Odesskii, Integrable Lagrangians and modular forms, arXiv:0707.3433
  • A.Odesskii,  V.Sokolov, Integrable  pseudopotentials related  to generalized hypergeometric functions, arXiv:0803.0086
  • A.Odesskii,  V.Sokolov,  Integrable  pseudopotentials   related   to elliptic curves, arXiv:0810.3879
  • MATH 3P09 Partial Differential Equations
  • MATH 2P08 Ordinary Differential Equations
  • MATH 3P08 Advanced Differential Equations